Aarhus University Seal / Aarhus Universitets segl

Alekseevsky, D. V.; Cortés, V.; Galaev, A. S.; Leistner, T. Cones over pseudo-Riemannian manifolds and their holonomy. J. Reine Angew. Math. 635 (2009), 23--69.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperLiterature reviewResearch

  • Department of Mathematical Sciences
Original languageEnglish
JournalMathematical Reviews
Volume2011b
Issue53115
Pages (from-to)MR2572254
ISSN0025-5629
Publication statusPublished - 2011

See relations at Aarhus University Citationformats

ID: 37714705